Posted by: Kelly | 2012-04-02


Hi doc i have been constipated for more than a week now, i went to the doc last week and he prescribed librax and movicol, i have taken the meds now for 4 days and still no bowel movement. How long should it take for these meds to work, could there be something else wrong? can i take senakot or something else together with these prescribed meds or not? i have been under a lot of stress the past two weeks, could this perhaps be the reason for the constipation? i am not experiencing any other symptoms such as pain, bleeding, nausea or fever or anything, just a bloated tummy and now toilet time. Please advise what i should do as i am starting to worry, this cant be healthy. Thankyou

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You can add two to four tablets of Softlax at night. The constipation can definately be due to stress but I do suggest that you reconsult your doctor if your symptoms does not alleviate after adding the Softlax.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.